|
On Periodic Motions of a Nonautonomous Hamiltonian System at Resonance 2:1:1
O. V. Kholostova Moscow Aviation Institute (National Research University),
Volokolamskoe sh. 4, Moscow, 125993 Russia
Abstract:
This paper presents an analysis of nonlinear oscillations of a near-autonomous two-degree-of-freedom Hamiltonian system, 2π-periodic in time, in the neighborhood of a trivial equilibrium.
It is assumed that in the autonomous case, for some set of parameters, the system experiences
a multiple parametric resonance for which the frequencies of small linear oscillations in the neighborhood of the equilibrium are equal to two and one. It is also assumed that the Hamiltonian
of perturbed motion contains only terms of even degrees with respect to perturbations, and its
nonautonomous perturbing part depends on odd time harmonics. The analysis is performed in
a small neighborhood of the resonance point of the parameter space. A series of canonical transformations is made to reduce the Hamiltonian of perturbed motion to a form whose main (model)
part is characteristic of the resonance under consideration and the structure of nonautonomous
terms. Regions of instability (regions of parametric resonance) of the trivial equilibrium are
constructed analytically and graphically. A solution is presented to the problem of the existence
and bifurcations of resonant periodic motions of the system which are analytic in fractional powers of a small parameter. As applications, resonant periodic motions of a double pendulum are
constructed. The nearly constant lengths of the rods of the pendulum are prescribed periodic
functions of time. The problem of the linear stability of these motions is solved.
Keywords:
Hamiltonian system, multiple parametric resonance, periodic motion, stability, double pendulum
Received: 03.09.2024 Accepted: 21.10.2024
Citation:
O. V. Kholostova, “On Periodic Motions of a Nonautonomous Hamiltonian System at Resonance 2:1:1”, Rus. J. Nonlin. Dyn., 20:4 (2024), 493–511
Linking options:
https://www.mathnet.ru/eng/nd907 https://www.mathnet.ru/eng/nd/v20/i4/p493
|
Statistics & downloads: |
Abstract page: | 24 | Full-text PDF : | 5 | References: | 6 |
|